# SDR CKSA97417

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1384
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND, SEVERAL CRACKS IN FLOORBEAM WEB AT BS1384 LBL99 TO LT SIDEWALL FRAME.  INSTALLED DOUBLER REPAIR IAW B747 SRM 51-40-02.  CORROSION TASK CARD NUMBER C53-210-06 PART 1.  NON-ROUTINE TASK CARD NUMBER 108534.
